Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stochastic continuity of random derivations on $ H\sp *$-algebras


Author: A. R. Villena
Journal: Proc. Amer. Math. Soc. 123 (1995), 785-796
MSC: Primary 46H40; Secondary 46K15, 47B47, 47B80
DOI: https://doi.org/10.1090/S0002-9939-1995-1223522-0
MathSciNet review: 1223522
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain the continuity of stochastically derivative linear random operators on (nonassociative) $ {H^ \ast }$-algebras with zero annihilator. Moreover, we investigate the stochastic size of the separating subspace for linear random operators, on $ {H^ \ast }$-algebras, which have some probability of being derivative.


References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Structure theorems for a special class of Banach algebras, Trans Amer. Math. Soc. 57 (1945), 364-386. MR 0013235 (7:126c)
  • [2] V. K. Balachandran, Real $ {L^ \ast }$-algebras, J. Pure Appl. Math. 3 (1972), 1224-1246. MR 0347920 (50:420)
  • [3] V. K. Balachandran and N. Swaminathan, Real $ {H^ \ast }$-algebras, J. Funct. Anal. 65 (1986), 64-75. MR 819174 (87c:46063)
  • [4] A. T. Bharucha-Reid, Random integral equations, Academic Press, New York and London, 1972. MR 0443086 (56:1459)
  • [5] M. Cabrera, J. Martínez, and A. Rodríguez, Nonassociative real $ {H^ \ast }$-algebras, Publ. Mat. 32 (1988), 267-471. MR 975901 (90a:46147)
  • [6] -, Mal'cev $ {H^ \ast }$-algebras, Math. Proc. Cambridge Philos. Soc. 103 (1988), 463-471. MR 932670 (89g:17019)
  • [7] -, A note on real $ {H^ \ast }$-algebras, Math. Proc. Cambridge Philos. Soc. 105 (1989), 131-132. MR 966147 (90e:46046)
  • [8] -, Structurable $ {H^ \ast }$-algebras, J. Algebra 147 (1992), 19-62. MR 1154673 (93c:46105)
  • [9] M. Cabrera and A. Rodríguez, Extended centroid and central closure of semiprime normed algebras: a first approach, Comm. Algebra 18 (1990), 2293-2326. MR 1063136 (91h:46090)
  • [10] J. A. Cuenca, A. García, and C. Martín, Structure theory for $ {L^ \ast }$-algebras, Math. Proc. Cambridge Philos. Soc. 107 (1990), 361-365. MR 1027788 (90k:46152)
  • [11] J. A. Cuenca and A. Rodríguez, Structure theory for noncommutative Jordan $ {H^ \ast }$-algebras, J. Algebra 106 (1987), 1-14. MR 878465 (88e:17026)
  • [12] -, Isomorphisms of $ {H^ \ast }$-algebras, Math. Proc. Cambridge Philos. Soc. 97 (1985), 93-99.
  • [13] T. S. Erickson, W. S. Martindale III, and J. M. Osborn, Prime nonassociative algebras, Pacific J. Math. 60 (1975), 49-63. MR 0382379 (52:3264)
  • [14] J. Haïnis, Eléments aléatories dans un $ {H^ \ast }$-algebra de Banach séparable, Bull. Soc. Roy. Liège 33 (1964), 170-177.
  • [15] -, Random variables with values in Banach algebras and random transformations in Hilbert spaces, Bull. Soc. Math. Grèce 7 (1966), 179-223. MR 0228025 (37:3609)
  • [16] P. de la Harpe, Classification des $ {L^ \ast }$-algebras semi-simples réelles séparables, C.R. Acad. Sci. Paris Seŕ. I Math. 272 (1971), 1559-1561.
  • [17] -, Classical Banach-Lie algebras and Banach-Lie groups of operators in Hilbert space, Lecture Notes in Math., vol. 285, Springer-Verlag, Berlin, 1972. MR 0476820 (57:16372)
  • [18] B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math. 90 (1968), 1067-1073. MR 0239419 (39:776)
  • [19] K. I. Kaplansky, Dual rings, Amer. Math. 49 (1948), 689-701. MR 0025452 (10:7b)
  • [20] M. Ledoux and M. Talagrand, Probability in Banach spaces, Springer-Verlag, New York, 1991. MR 1102015 (93c:60001)
  • [21] I. Peŕez de Guzmań, Structure theorem for alternative $ {H^ \ast }$-algebras, Math. Proc. Cambridge Philos. Soc. 94 (1983), 437-446.
  • [22] J. R. Schue, Hilbert space methods in the theory of Lie algebras, Trans. Amer. Math. Soc. 95 (1960), 69-80. MR 0117575 (22:8352)
  • [23] -, Cartan decomposition for $ {L^ \ast }$-algebras, Trans. Amer. Math. Soc. 98 (1961), 334-349.
  • [24] R. Seinivasan, A remark on Gaussian random elements with values in a Banach algebra, Rev. Roumaine Math. Pures Appl. 7 (1962), 285-286. MR 0148092 (26:5601)
  • [25] A. V. Skorohod, Random linear operators, Reidel, Dordrecht, 1984. MR 733994 (85a:60070)
  • [26] I. Unsain, Classification of the simple separable real $ {L^ \ast }$-algebras, J. Differential Geom. 7 (1972), 423-451. MR 0325721 (48:4068)
  • [27] M. V. Velasco and A. R. Villena, A random closed graph theorem, Proc. Amer. Math. Soc. (to appear).
  • [28] -, A random Banach-Steinhaus theorem, Proc. Amer. Math. Soc. (to appear). MR 1254856 (95j:60097)
  • [29] -, Continuity of random derivations, Proc. Amer. Math. Soc. (to appear). MR 1217455 (95c:46073)
  • [30] A. R. Villena, Continuity of derivations on a complete normed alternative algebra, J. Inst. Math. Comput. Sci. Math. Ser. 3 (1990), 99-106. MR 1105482 (92d:46131)
  • [31] -, Continuity of derivations on $ {H^ \ast }$-algebras, Proc. Amer. Math. Soc. (to appear).
  • [32] C. Viola Devapakkiam, Hilbert space methods in the theory of Jordan algebras, Math. Proc. Cambridge Philos. Soc. 78 (1975), 293-300. MR 0380430 (52:1330)
  • [33] C. Viola Devapakkiam and P. S. Rema, Hilbert space methods in the theory of Jordan algebras. II, Math. Proc. Cambridge Philos. Soc. 79 (1976), 307-319. MR 0404360 (53:8162)
  • [34] M. A. Youngson, Hermitian operators on Banach Jordan algebras, Proc. Edinburgh Math. Soc. (2) 22 (1979), 93-104. MR 549462 (80j:46090)
  • [35] B. Zalar, Continuity of derivations of Mal'cev $ {H^\ast}$-algebras, Math. Proc. Cambridge Philos. Soc. 110 (1991), 455-459. MR 1120480 (92j:46099)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H40, 46K15, 47B47, 47B80

Retrieve articles in all journals with MSC: 46H40, 46K15, 47B47, 47B80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1223522-0
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society